# SDR UALA2012123107462

- Difficulty date: December 28, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 53,573 hours, 6,267 cycles
- Engine: Pwa PW4056
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 900040822
- Condition: Faulty
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT FLAP INDICATOR SHOWS AN INDICATION BEYOND FLAP SETTING REQUESTED.  REPLACED RIGHT INBD FLAP POS TRANSMITTER AND FLAP OPER TESTED OK PER MM.
